Terwilliger, Paul (2019) The alternating PBW basis for the positive part of Uq(sl^2). Journal of Mathematical Physics, 60. 71704pp. doi:10.1063/1.5091801
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The alternating PBW basis for the positive part of Uq(sl^2) | ||
Journal | Journal of Mathematical Physics | ||
Authors | Terwilliger, Paul | Author | |
Year | 2019 (July) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5091801Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772415 | Long-form Identifier | mindat:1:5:5772415:3 |
GUID | 0 | ||
Full Reference | Terwilliger, Paul (2019) The alternating PBW basis for the positive part of Uq(sl^2). Journal of Mathematical Physics, 60. 71704pp. doi:10.1063/1.5091801 | ||
Plain Text | Terwilliger, Paul (2019) The alternating PBW basis for the positive part of Uq(sl^2). Journal of Mathematical Physics, 60. 71704pp. doi:10.1063/1.5091801 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |